# SDR BJNA020831

- Difficulty date: August 10, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION FORWARD PIT STATION 500 RBL 12 FRAME LOWER LEG.  CORROSION REMOVED AND FOUND REMAINING MATERIAL OUT OF LIMITS, FABRICATED, TRIMMED DRILLED, ALODINED PRIMED AND INSTALLED REPAIR IAW B737 SRM 51-10-6, 53-10-1, 53-10-4 FIGURE 6 PAGE 13-15.  (M)
